RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1970, Volume 4, Number 3, Pages 328–340 (Mi tmf4158)  

This article is cited in 1 scientific paper (total in 1 paper)

Representations of the Lorentz group and generalization of helicity states

Ya. A. Smorodinskii, M. Khusar


Abstract: The principal series of unitary representations of the Lorentz group is obtained by complexification of the three-dimensional group of rotations and by the solution of the eigenvalue equation for the Casimir operators. The representation obtained can be expressed simply in terms of $D$ functions (of the first and second kind) of the group of rotations. The harmonic analysis of the functions on the group is discussed. Spherical functions on a two-dimensional complex sphere are constructed.

Full text: PDF file (1152 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1970, 4:3, 867–876

Bibliographic databases:

Received: 07.10.1969

Citation: Ya. A. Smorodinskii, M. Khusar, “Representations of the Lorentz group and generalization of helicity states”, TMF, 4:3 (1970), 328–340; Theoret. and Math. Phys., 4:3 (1970), 867–876

Citation in format AMSBIB
\Bibitem{SmoKhu70}
\by Ya.~A.~Smorodinskii, M.~Khusar
\paper Representations of the Lorentz group and generalization of helicity states
\jour TMF
\yr 1970
\vol 4
\issue 3
\pages 328--340
\mathnet{http://mi.mathnet.ru/tmf4158}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=462276}
\zmath{https://zbmath.org/?q=an:0201.58404}
\transl
\jour Theoret. and Math. Phys.
\yr 1970
\vol 4
\issue 3
\pages 867--876
\crossref{https://doi.org/10.1007/BF01038301}


Linking options:
  • http://mi.mathnet.ru/eng/tmf4158
  • http://mi.mathnet.ru/eng/tmf/v4/i3/p328

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Izmest'ev, “Wave fields of beam type and spatial quantization of the angular momentum”, Theoret. and Math. Phys., 7:3 (1971), 591–599  mathnet  crossref  zmath
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:319
    Full text:130
    References:22
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019